# SDR CALA2014120992798

- Difficulty date: December 8, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 56,877 hours, 13,732 cycles
- Engine: Pwa PW4056
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR REPAIR DOUBLER HAS DENT.  REMOVED DOUBLER & ACCOMPLISHED REPAIR IAW SRM 52-30-01 FIG 201 REPAIR 6.
